# SDR FDEA201807211806

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 70,465 hours, 25,996 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ACCESS DOORS DAMAGED. REMOVED DAMAGED LEFT AND RIGHT APU ACCESS DOORS REFERENCING AMM 52-48-05-4. INSTALLED A SERVICEABLE LEFT DOOR ASSY (315AL) REFERENCING AMM 52-48-05-4 AND ERS 18-03216.  REMOVED PART HAS NO P/N OR S/N. WORKBENCH REMOVAL AND INSTALLATION TRANSACTION  WARNINGS ( ALERT 18-0064) ADDRESSED BY ERS 18-03216  WHICH AUTHORIZES THE R&R. INSTALLATION REVIEWED BY ENGINEERING PER GMM 06-1-50.
